Rate of convergence of stochastic processes with values in ℝ-trees and hadamard manifolds

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Under K.-T. Sturm's formulation, we obtain a Gaussian upper bound for tail probability of mean value of independent, identically distributed random variables with values in ℝ-trees and Hadamard manifolds.

Original languageEnglish
Pages (from-to)911-920
Number of pages10
JournalOsaka Journal of Mathematics
Volume47
Issue number4
Publication statusPublished - 2010 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rate of convergence of stochastic processes with values in ℝ-trees and hadamard manifolds'. Together they form a unique fingerprint.

Cite this